I started on Ativan 1mg 3x a day, then up to 4x a day. I became immune to Ativan so, they switched me to Clonazepam 1mg 3x a day. I became very constipated within 1 yr. Dr. then dropped it to 2x a day. I have developed a tick that is an uncontrollable body movement of rubbing bald spots on my head and eyebrows. What is there left for me to try and actually WORK? I have severe anxiety due to my childhood. Yes, I am also on a depression medication.
Hello Gypsy Rose. I'm certain that you've developed Tardive Dyskineisa. Its developed when a person is on a drug for a very long time. Its the involuntary movement(s) as a muscle twitch in your mouth. When this happens the medication is stopped. This is done to stop the symptoms. Its not always successfull. You might tell your doctor for this is a serious condition. As to perscribing another drug, at the moment, your main concern (my own point of view) is to reverse the Tardive Dyskinseisa. Best regards,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2012 • 2 answers
Posted 12 Aug 2013 • 10 answers
Posted 30 Aug 2013 • 4 answers
Posted 12 Aug 2015 • 1 answer
I lived in northern VA for 25 yrs and started psychiatric treatment/medication around 10-11 yrs old?
Posted 18 Jun 2016 • 3 answers